[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPp] Mastisol causing a rash.

> Well, here I go again.   It seems I just get one problem solved and
> I find myself with another.  I started using the Mastisol on my
> daughter's insertion site because I was having problems with the set
> sticking when using the Emla cream.   Now, it seems the mastisol is
> giving her a "raised rash" after I remove the set.   Is there any
> cream that anyone recommends for this type of rash?   It's strange,
> because the first few times I used the mastisol, it never caused a
> problem.   Any thoughts I'd appreciate it!

There are a number of people that report irritation from Mastisol, 
this is probably not unusual. You might want to try some other 
products, perhaps 3M's Cavilon cream

Cavilon Cream made by 3M (1-800-2283957) product
number is 3392 Durable Barrier Cream.

Cavilon No Sting Barrier Film  - 3M #3346
comes in a pump spray bottle

for HELP or to subscribe/unsubscribe, contact: